# SDR DALA2015030501899

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 63,384 hours, 18,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803, REF LOG PAGE 1416739. WHILE ACCOMPLISHING SECT II OF ER/A 514345-14AD. MAINTENANCE FOUND THREE CHAFE MARKS.  REMOVED -1 REPLACEMENT SECTION -2 AND -3 SPLICE, EVALUATED -2 SPICE WITH NO DAMAGE FOUND, FABRICATED -1 REPLACEMENT SECTION. PRIMED AND INSTALLED -1, -2 AND -3, REPAIR PARTS AT BS 1280 BETWEEN STR 8R TO STR 14R ALL IAW SRM. REF ERA514345-14, REV A.
